# SDR SWIA201333792

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 31,203 hours, 21,749 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE HYDRAULIC SYSTEM QUANTITY WENT TO ZERO.  FLT#3493 REPLACED LT WING OTBD MFS CU IAW AMM 27-62-01. PN: 51200-11 SN ON: MAL1000 SN OFF: MAL-0205
